# SDR CALA2019020800216

- Difficulty date: February 4, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 64,260 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U150
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 344 AND STA 360 BL 0 HAS CRACK AROUND FWD FASTNER HOLE REF AAR N/R9885325 REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 344 TO STA 360 BL0 PER REF B737 SRM 51-40-02 ADD EMP:V900534
